On the Location of Zeros of Solutions of f'' + A(z)f = 0 where A(z) is Entire.
Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 293-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1994__74_1_167299,
author = {Shengjian Wu},
title = {On the {Location} of {Zeros} of {Solutions} of f'' + {A(z)f} = 0 where {A(z)} is {Entire.}},
journal = {Mathematica Scandinavica},
pages = {293--312},
year = {1994},
volume = {74},
number = {1},
zbl = {0827.34003},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167299/}
}
Shengjian Wu. On the Location of Zeros of Solutions of f'' + A(z)f = 0 where A(z) is Entire.. Mathematica Scandinavica, Tome 74 (1994) no. 1, pp. 293-312. http://geodesic.mathdoc.fr/item/MS2_1994__74_1_167299/